# SDR DALA2016011900434

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 48,273 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 10 EMERGENCY LIGHT MISSING LENS AND BULBS. MAINTENANCE REPLACED LENS AND BULBS. OPS CK GOOD IAW AMM 33-51.
